Volume 8 nr 2 – 2016, Annals Series on Mathematics on Its Application


Description | Editorial Board | Instructions for authors | Example | The Prize Dimitrie Pompeiu       


Cover1-4

Abs.Article Namita Das, Jitendra Kumar Behera
TOEPLITZ OPERATORS ON L2a(C+)*

 

Abs.Article Omar BENNICHE, Ovidiu CÂRJĂ, Smaïl DJEBALI

APPROXIMATE VIABILITY FOR NONLINEAR EVOLUTION INCLUSIONS WITH APPLICATION TO CONTROLLABILITY

 

Abs.Article Tihomir GYULOV, Gheorghe MOROȘANU
EIGENVALUES OF -(Δp + Δq) UNDER A ROBIN-LIKE BOUNDARY CONDITION

 

Abs.Article Ahmad ZIREH, Saideh HAJIPARVANEH
COEFFICIENT BOUNDS FOR CERTAIN SUBCLASSES AND BI-UNIVALENT FUNCTIONS

 

Abs.Article Constantin POPA
ON A DIRECT SOLVER FOR LINEAR LEAST SQUARES PROBLEMS

 

Abs.Article Adrian PETRUȘEL, Ioan A. RUS, Marcel-Adrian ȘERBAN
DIAGONAL OPERATORS AND COUPLED FIXED POINTS VIA WEAKLY PICARD OPERATOR TECHNIQUE